skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Theory of the spin-Seebeck effect at a topological-insulator/ferromagnetic-insulator interface

Authors:
; ;
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1351680
Grant/Contract Number:  
SC0012670
Resource Type:
Journal Article: Publisher's Accepted Manuscript
Journal Name:
Physical Review B
Additional Journal Information:
Journal Name: Physical Review B Journal Volume: 95 Journal Issue: 16; Journal ID: ISSN 2469-9950
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Okuma, Nobuyuki, Masir, Massoud Ramezani, and MacDonald, Allan H. Theory of the spin-Seebeck effect at a topological-insulator/ferromagnetic-insulator interface. United States: N. p., 2017. Web. doi:10.1103/PhysRevB.95.165418.
Okuma, Nobuyuki, Masir, Massoud Ramezani, & MacDonald, Allan H. Theory of the spin-Seebeck effect at a topological-insulator/ferromagnetic-insulator interface. United States. doi:10.1103/PhysRevB.95.165418.
Okuma, Nobuyuki, Masir, Massoud Ramezani, and MacDonald, Allan H. Thu . "Theory of the spin-Seebeck effect at a topological-insulator/ferromagnetic-insulator interface". United States. doi:10.1103/PhysRevB.95.165418.
@article{osti_1351680,
title = {Theory of the spin-Seebeck effect at a topological-insulator/ferromagnetic-insulator interface},
author = {Okuma, Nobuyuki and Masir, Massoud Ramezani and MacDonald, Allan H.},
abstractNote = {},
doi = {10.1103/PhysRevB.95.165418},
journal = {Physical Review B},
number = 16,
volume = 95,
place = {United States},
year = {Thu Apr 13 00:00:00 EDT 2017},
month = {Thu Apr 13 00:00:00 EDT 2017}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record at 10.1103/PhysRevB.95.165418

Citation Metrics:
Cited by: 2 works
Citation information provided by
Web of Science

Save / Share:

Works referenced in this record:

Two-dimensional surface charge transport in topological insulators
journal, October 2010

  • Culcer, Dimitrie; Hwang, E. H.; Stanescu, Tudor D.
  • Physical Review B, Vol. 82, Issue 15, Article No. 155457
  • DOI: 10.1103/PhysRevB.82.155457

Colloquium: Topological insulators
journal, November 2010


Experimental Realization of a Three-Dimensional Topological Insulator, Bi2Te3
journal, June 2009